A 46-year-old female asked:
i've been using rogaine (minoxidil) for men and clobetasol to treat traction alopecia for 3mos. i've experienced a lot of facial hair growth. what's causing this?
1 doctor answer
Dr. Alvin Lin answered
30 years experience Geriatrics
Hirsutism: Excess facial hair in women is considered hirsutism. Check out http://www.Mayoclinic.Com/health/hirsutism/ds00858 for more info. Hirsutism may be genetic/familial (check out your mom, sisters & aunts). Or it could be due to excess testosterone & dihydrotestosterone (ask your doc to check via blood tests). Sometimes, medications can upset hormone balance. But rogaine (minoxidil) shouldn't cause thi.
Answered on May 12, 2015
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
$15 per month